# SDR 96012122808

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: AGA70821
- Condition: Corroded
- Location: Fs 1880
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN FLOOR SUPPORT BEAM AT FS 1880 RT, RBL 36 IS CORRODED BEYOND SRM LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT BEAM IAW SRM 51-30-00.  (X)
